MENU

You are here

Publications

Export 452 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
U
Cianci F, Dal Maso G. Uniqueness and continuous dependence for a viscoelastic problem with memory in domains with time dependent cracks. [Internet]. 2021 . Available from: https://iris.sissa.it/handle/20.500.11767/125673
Dal Maso G, Frankowska H. Uniqueness of solutions to Hamilton-Jacobi equations arising in the Calculus of Variations. Optimal control and partial differential equations : in honour of professor Alain Bensoussan\\\'s 60th birthday / edited by José Luis Menaldi, Edmundo Rofman, and Agnès Sulem.,Amsterdam : IOS Press, 2001, p. 335-345 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1515
Dubrovin B. On universality of critical behaviour in Hamiltonian PDEs. In: Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. American Mathematical Society; 2006. Available from: http://hdl.handle.net/1963/6491
Dubrovin B, Grava T, Klein C. On universality of critical behaviour in the focusing nonlinear Schrödinger equation, elliptic umbilic catastrophe and the \\\\it tritronquée solution to the Painlevé-I equation. J. Nonlinear Sci. 19 (2009) 57-94 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2525
Tikan A, Billet C, El G, Tovbis A, Bertola M, Sylvestre T, Gustave F, Randoux S, Genty G, Suret P, et al. Universality of the Peregrine Soliton in the Focusing Dynamics of the Cubic Nonlinear Schrödinger Equation. Phys. Rev. Lett. [Internet]. 2017 ;119:033901. Available from: https://link.aps.org/doi/10.1103/PhysRevLett.119.033901
V
Dal Maso G, Frankowska H. Value Functions for Bolza Problems with Discontinuous Lagrangians and Hamilton-Jacobi inequalities. ESAIM Control Optim. Calc. Var., 5 (2000), n. 5, p. 369-393. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1514
Dal Maso G, DeSimone A, Mora MG, Morini M. A vanishing viscosity approach to quasistatic evolution in plasticity with softening. Arch. Ration. Mech. Anal. 189 (2008) 469-544 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1844
Dal Maso G, DeSimone A, Mora MG, Morini M. A vanishing viscosity approach to quasistatic evolution in plasticity with softening. Arch. Ration. Mech. Anal. 189 (2008) 469-544 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1844
Braides A, Dal Maso G, Garroni A. Variational formulation of softening phenomena in fracture mechanics. The one-dimensional case. Arch. Ration. Mech. Anal. 146 (1999), no. 1, 23--58 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3371
Dal Maso G, Paderni G. Variational inequalities for the biharmonic operator with variable obstacles. Ann. Mat. Pura Appl. (4) 153 (1988), 203-227 (1989) [Internet]. 1988 . Available from: http://hdl.handle.net/1963/531
Dal Maso G, Morel J-M, Solimini S. A variational method in image segmentation: existence and approximation result. Acta Math. 168 (1992), no.1-2, p. 89-151 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/808
Dal Maso G, Giacomini A, Ponsiglione M. A variational model for quasistatic crack growth in nonlinear elasticity: some qualitative properties of the solutions. Boll. Unione Mat. Ital. (9) 2 (2009) 371-390 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2675
Dal Maso G. Variational problems in fracture mechanics.; 2006. Available from: http://hdl.handle.net/1963/1816
Dubrovin B, Youjin Z. Virasoro Symmetries of the Extended Toda Hierarchy. Comm. Math.\\nPhys. 250 (2004) 161-193. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2544
Cangiani A, Chatzipantelidis P, Diwan G, Georgoulis EH. Virtual element method for quasilinear elliptic problems. IMA Journal of Numerical Analysis [Internet]. 2019 ;40:2450-2472. Available from: https://doi.org/10.1093/imanum/drz035
W
Dal Maso G, Lucardesi I. The wave equation on domains with cracks growing on a prescribed path: existence, uniqueness, and continuous dependence on the data.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34629
Dubrovin B. WDVV equations and Frobenius manifolds. In: Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. SISSA; 2006. Available from: http://hdl.handle.net/1963/6473
Dal Maso G, De Giorgi E, Modica L. Weak convergence of measures on spaces of semicontinuous functions. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 79 (1985), no. 5, 98-106 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/463
Dal Maso G, De Giorgi E, Modica L. Weak convergence of measures on spaces of semicontinuous functions. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 79 (1985), no. 5, 98-106 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/463
Danchin R, Fanelli F. The well-posedness issue for the density-dependent Euler equations in endpoint Besov spaces. Journal de Mathématiques Pures et Appliquées [Internet]. 2011 ;96:253 - 278. Available from: http://www.sciencedirect.com/science/article/pii/S0021782411000511
Mola A, Heltai L, DeSimone A. Wet and Dry Transom Stern Treatment for Unsteady and Nonlinear Potential Flow Model for Naval Hydrodynamics Simulations. Journal of Ship Research. 2017 ;61:1–14.

Pages

Sign in